# SDR AALA202403137405

- Difficulty date: February 22, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947-983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR LOWER SILL CHORD FROM BS 947 TO BS 983. REPLACED CHORD PER AARD 51-00-05-01.
